# SDR DHL9870633C

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, TR WING NR 5 KRUEGER FLAP ACTUATOR INBD VERTICAL SUPPORT ANGLE CRACKED IN RADIUS  FWD UPPER END.  REMOVED AND REPLACED VERTICAL  SUPPORT ANGLE, 7 X 5.  N/R 2020.
